# SDR UALA2009061501684

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 74,091 hours, 11,991 cycles
- Engine: Pwa PW4060
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R O2 BOTTLE LOW PRESSURE.   REPLACED O2 BOTTLE.
